# SDR AALA2019120239003

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 67,779 hours, 30,678 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW RECEIVED A HYDRAULIC G SYSTEMLOW LEVEL ECAM MESSAGE. EMERGENCY WAS DECLARED. MAINTENANCE TROUBLESHOT AND FOUND #1 ENGINE GREEN HYD LINE DAMAGED. REMOVED AND REPLACED THE LINE IAW AMM 29-11-49. LEAK CHECK GOOD.
